# SDR REXA2019122671767

- Difficulty date: December 17, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Part number: LE670396471
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE LOWER AT FWD BAGGAGE BAY DOOR,  THE PLATE WAS REPLACED IAW AMM 52-35-07-400-802 ( CONFIG. A02 ) FIGURE 410.
